Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

CNA7

Veteran Member
  • Total Reviews

    7
  • Content Count

    236
  • Joined

  • Last visited

  • Days Won

    1

CNA7 last won the day on August 2 2015

CNA7 had the most liked content!

Community Reputation

54 Excellent

About CNA7

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    Seattle, WA

Recent Profile Visitors

7188 profile views
  1. Glad to hear you are staying clear @Diamond98 I am officially almost 9 months post and clear of cystic acne since mid August. I went back on spironolactone at the end of March, I got two cysts on my forehead in May, and once again in August. Nothing since. The retin-a is doing wonders for my skin as well. Once in a while I will get an inflamed pore to two, but it heals within 2-3 days.
  2. I have the same exact thing! Non pcos, but slightly elevated DHEAS! Have you been tested for congential adrenal hyperplasia type I or type II? It's a rare condition but one of the symptoms is elevated DHEAS. I was tested for it and was negative, but I wanted to share that with you. I just finished my accutane course 4 weeks ago, and sad to report I got a cystic lesion two days ago, out of no where I highly recommend starting retin-a as soon as possible once you finish your course to continue th
  3. Hey, welcome to the post accutane club... sad to report I developed a cystic lesion near the side of my nose my derm immediately precribed Atralin (retin-a) to help continue the process. Are you going to start retin-a at all? I am pretty depressed @Diamond98 I don't understand why this is happening. I just hope this is some kind of fluke and my skin adjusting. Praying this goes away. I hope things are going much better for you. I cried for nearly an hour about it the other night!
  4. Hi smiles23! I hope your journey so far on accutane has been a good one! Thank you for your sweet compliment - a photo taken a few years back when I had "normal" skin how I wish I could back to those days. I am officially 4 weeks post accutane and disappointed say that I developed a cystic spot near the side of my nose It's been pretty depressing tbh. My derm immediately prescribed Atralin (retin-a) as a form of maintenance for my skin. Basically accutane as a topical. The accutane journey
  5. Hey lovelies! I am officially post accutane - dealing with some clogged pores on my forehead and cheeks (which is unusal for me) and my skin was so flawless on accutane. i am worried! but hopeful this is just a transition phase. How are you all doing?
  6. Hey there, sorry this is such a late response - i am offically post accutane as of Feb 07th, I slowly weaned off by taking the medication every three days in the last month. My acne was pretty severe last year (just on my chin), accutane cleared me up immediately and kept me clear aside from a few clogged pores throughout treatment. Since last week however I've been getting clogged pores on my forehead and cheeks (which is unusal for me) I am hoping this is just a quick transition phase from bei
  7. How are you!? I am officially post accutane now, and doing okay - the past week ive gotten quite a few clogged pores im very sad about it since my skin was nearly flawless for so long. Ive started using some salicyilic acid again and it seems to be helping a little bit.
  8. I definitely think weaning off is the way to go! My skin is far less dry, and I am starting to feel better overall. Less aches and pains (still there, but decreasing)... I am doing 20mg every day until Christmas, then 20mg, every other day. I have 34 pills left, so I am trying to space it out until January 14th (so that my skin remains clear while I am in Hawaii Jan 2-14) then I'll be done.... hopefully we wont have to do a second course and we can move on from this life... beginning 2017 on the
  9. Hope you all are doing well, I am weaning off slowly as prescribed by my derm - every other day 40mg and then next month every other day 20mg... Done Feb 7th!
  10. Month 8 --> 9 Weaning slowly off accutane as prescribed by my derm, 40mg every other day and 20mg next month every other day!
  11. Hey! I just logged back on to see how you were doing, friend! Seems all is well despite some hair loss? I hope that stops but I am certain it'll come back once you are done with accutane. So you will be off your pills in February then? I am doing two more months! I am weaning off the medication though, as prescribed by my derm. I am down to 40mg every other day, then next month, 20mg every other day. I'll be done January 14th!
  12. Your skin looks so good! I am happy for your progress, there are definitely things you can start using post accutane to heal the hyper pigmentation. I've been using the stone crop serum from eminence organics and it's worked very well. its pricey, but safe for acne prone and sensitive skin! Wishing you all the best. Keep updating us. I will be doing an 8th month at 40mg to wean down. I'll be done in early Nov!
  13. Hey girl! Not sure if you are still active here but would love to know how getting off accutane and BC worked for you?! I am in the same boat right now.
  14. Dr. Dans Cortibalm and Vaniply Ointment over it! It works like a charm! Both can be found online at Amazon
  15. Month 7 - 80mg Side effects: Back aches Fatigue Dry skin (obviously ) Dry lips (see above) Brain fog About 4 small clogged pores in the last 4 weeks, so not too bad. I will do 80mg during this 7th month and cut down to 40mg for my last and final month. I will be done Nov 14th!
×